# SDR P5CA2014122000059

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 12,521 hours, 2,267 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893501
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR TILT EICAS MESSAGE.  FOUND CMC CODE 32723 AND 32724;  ACCOMPLISHED WIRING CHECK OF WIRES FROM PSEU TO THE SENSOR S2653 AND S2654 IAW WDM 32-61-15 AND WDM 32-61-16.  NO FAULTS FOUND.  SENSOR, S2653 AND S2654, REPLACED IAW AMM 32-61-12.  OPS CHECK WAS GOOD.
